# SDR 2006UALA02173

- Difficulty date: November 12, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 43,657 hours, 15,648 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

RTBL WITH NR 2 ENGINE WOULD NOT STAY RUNNING.  CREW REPORTED ENGINE SHUT DOWN TWICE.  FOUND 10 STAGE VALVE FAILED OPERATIONAL CHECK.  REPLACED 10TH STAGE BLEED VALVE.  OPS CHECKS GOOD.
